SciELO - Scientific Electronic Library Online

 
vol.19 número4Infección pulmonar por Mycobacterium kansasii y carcinoma broncopulmonar sincrónicoEnfermedad del legionario con afectación hepática predominante índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Anales de Medicina Interna

versión impresa ISSN 0212-7199

Resumen

GRANA GIL, J.; CABANA VAZQUEZ, M.; VAZQUEZ GONZALEZ, A.  y  SANCHEZ MEIZOSO, M. O.. Ocular toxicity of antimalarial drugs. An. Med. Interna (Madrid) [online]. 2002, vol.19, n.4, pp.43-45. ISSN 0212-7199.

We relate the evolution of a patient with Systemic Lupus Erythematosus with mucocutaneous, hematological, joint and renal expression. The skin lesions were treated with Chloroquine and Hydroxichloroquine and severe ocular toxicity related with antimalarials agents was developed.  We revised the antimalarials use in Rheumatology, their utility, doses, adverse events and risk factors as cumulate doses, ideal daily doses, renal function and ophtalmological reviews recomendations.

Palabras clave : Hydroxychloroquine; Chloroquine; Doses; Ocular toxicity; Risks factors; Ophtalmological reviews.

        · resumen en Español     · texto en Español     · Español ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons